# SDR CA110919004

- Difficulty date: September 11, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft time: 1,327 hours
- Engine: Lyc IO540L1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 342700
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL VENT VALVE REPLACE IN RT WING.  UPON FUELING THE ACFT, FUEL WAS OBSERVED WEEPING FROM THE FUEL VENT TUBE.  ACFT DEFUELLED AND AND VENT VALVE REPLACED.  ACFT RETURNED TO SERVICE.
